MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XIENCE SKYPOINT¿; CORONARY DRUG-ELUTING STENT

ABBOTT VASCULAR INC. XIENCE SKYPOINT¿; CORONARY DRUG-ELUTING STENT
Model Number 1804225-18
Medical Device Problem Codes Difficult to Remove (1528); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.A conclusive cause for the reported stent migration and difficulty to remove could not be determined; however, the subsequent unexpected medical intervention (additional therapy / non-surgical treatment) and hospitalization appear to be related to the operational context of the procedure.Factors that may contribute to stent migration include, but are not limited to, patient anatomical morphology, patient disease state, non-uniform or partial stent apposition, procedural / deployment technique, or under-sizing of the vessel.Factors that can contribute to difficult to remove include, but are not limited to, anatomical conditions, guiding catheter lumen obstructions, kinks, bends, procedural / deployment technique, insufficient support, or interactions with other devices.In this case, it is possible the balloon may have not been fully deflated while attempting to retract the device following stent deployment, contributing to the reported difficult to remove, ultimately causing the reported stent migration; however, based on the information provided and without the device to examine, this cannot be confirmed.The stent was post-dilated and appears to match the vessel size.The patient remained stable and pain free throughout the procedure and they were monitored overnight.There was no adverse patient sequela.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.
 
Event or Problem Description
It was reported that the procedure was to treat the saphenous vein graft (svg) to diagonal coronary artery anastomosis with mild calcification and heavy tortuosity.The lesion was pre-dilated with an nc balloon and a guide extension catheter was used to deliver the 2.25x18 mm xience skypoint stent delivery system (sds).The stent was deployed and upon removal of the delivery system balloon.The stent was pulled back from the lesion site into the svg where it remains and it is partially inside the target lesion.The stent was post-dilated and appears to match the vessel size.The patient remained stable and pain free throughout the procedure and they were monitored overnight.There were no adverse patient sequela.No additional information was provided.

Brand Name
XIENCE SKYPOINT¿
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24580203
Report Number2024168-2026-01002
Device Sequence Number21414029
Product Code NIQ
UDI-Device Identifier08717648233005
UDI-Public(01)08717648233005(17)280629(10)5070741
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1804225-18
Device Catalogue Number1804225-18
Device Lot Number5070741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDELINER
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight83 KG
Patient RaceWhite